Change search
ReferencesLink to record
Permanent link

Direct link
A new class of linear operators on $l^2$l2 and Schur multipliers for them
2007 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, Vol. 5, no 2, 151–165- p.Article in journal (Refereed) Published
Abstract [en]

We introduce the space Bw(2) of linear (unbounded) operators on2 which map decreasing sequences from 2 into sequences from 2 and we findsome classes of operators belonging either to Bw(2) or to the space of all Schurmultipliers on Bw(2). For instance we show that the space B(2) of all boundedoperators on 2 is contained in the space of all Schur multipliers on Bw(2).

Place, publisher, year, edition, pages
2007. Vol. 5, no 2, 151–165- p.
URN: urn:nbn:se:ltu:diva-13291Local ID: c7d614dd-ca1f-4ef4-bcd5-85960115e09aOAI: diva2:986244
Upprättat; 2012; 20120503 (andbra)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(50 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 50 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Marcoci, Anca
In the same journal
Journal of Function Spaces and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link